# SDR FDEA200905161691

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 22,756 hours, 11,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK NR 1, 2 INCH FWD OF FR 41 HAS 5 SQ IN OF CORROSION AND 2 INCH FWD   OF FR 42 HAS 5 SQ INCH OF CORROSION REMOVED LEVEL 1 CORROSION , FABRICATED REPLACEMENT SEAT TRACK AND REMOVED AND REPLACED SEAT TRACK BETWEEN FR 41 AND FR 42 IAW SRM 53-15-16.
